Open Access System for Information Sharing

Login Library

 

Article
Cited 3 time in webofscience Cited 0 time in scopus
Metadata Downloads

Singularities in the density gradient

Title
Singularities in the density gradient
Authors
Kweon, JRKellogg, RB
POSTECH Authors
Kweon, JR
Date Issued
2006-01
Publisher
BIRKHAUSER VERLAG AG
Keywords
compressible viscous flow; corner singularity; Navier-Stokes; NAVIER-STOKES EQUATIONS; DISCONTINUOUS SOLUTIONS; STEADY-STATE; COMPRESSIBLE FLOWS; REGULARITY; POLYGON
URI
https://oasis.postech.ac.kr/handle/2014.oak/29593
DOI
10.1007/S00021-005-0
ISSN
1422-6928
Article Type
Article
Citation
JOURNAL OF MATHEMATICAL FLUID MECHANICS, vol. 8, no. 3, page. 445 - 454, 2006-01
Files in This Item:
There are no files associated with this item.

qr_code

  • mendeley

Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.

Related Researcher

Researcher

권재용KWEON, JAE RYONG
Dept of Mathematics
Read more

Views & Downloads

Browse